# SDR SIMA201003502

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 25,098 hours, 24,673 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569009610
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND RIGHT AILERON ACTUATOR FITTING TO BE DAMAGED BEYOND LIMITS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED AILERON ACTUATOR FITTING IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
